Chaudry Masood Khalique
Articles written in Pramana – Journal of Physics
Volume 77 Issue 3 September 2011 pp 545-554
In this paper we discuss the integrability of the generalized Lane–Emden equations of the ﬁrst and second kinds. We carry out their Noether symmetry classiﬁcation. Various cases for the arbitrary functions in the equations are obtained for which the equations have Noether point symmetries. First integrals of such cases are obtained and also reduction to quadrature of the corresponding Lane–Emden equations are presented. New cases are found.
Volume 80 Issue 3 March 2013 pp 413-427 Research Articles
In this paper, exact solutions of Benjamin–Bona–Mahony–Peregrine equation are obtained with power-law and dual power-law nonlinearities. The Lie group analysis as well as the simplest equation method are used to carry out the integration of these equations. The solutions obtained are cnoidal waves, periodic solutions and soliton solutions. Subsequently, the conservation laws are derived for the underlying equations.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode